Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Numerical Methods for Finding Multiple Solutions of a Superlinear Problem

Year:    2007

Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 27–33

Abstract

Using two numerical methods, we will obtain numerical positive solutions of the equation u λ=∆− is a superlinear function of u . We study the behavior of the branches of numerical positive solutions for varying

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22816

Journal of Information and Computing Science, Vol. 2 (2007), Iss. 1 : pp. 27–33

Published online:    2007-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: